I suffer from a very sensitive digestive system. I had to stop taking these tablets half way through the course as they had a really bad effect on my bowels. I stopped taking them about a month ago and my bowels are still suffering... and I’m terrified it’s something more serious.
Hi, sorry for the way you feel. I have been there. I was taking that same amount at one time. And boy did it mess me up also. I had to quit taking it also. You could take probiotics and see if that helps. That's what I did. I still take the probiotics. You also might want to talk to your doctor. It really is too bad, because it helped me so much. Good luck. Hope that I helped you in some way.
- Meloxicam Information for Consumers
- Meloxicam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Meloxicam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.